# SDR UALA2011061302871

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 42,526 hours, 16,837 cycles
- Engine: Iae V2522A5
- System (JASC): 3810 · Potable Water System
- Part: Unknown
- Condition: Malfunctioned
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTABLE WATER SYS PRESSURE DOES NOT MAINTAIN HEAD PRESSURE AS IT SHOULD AFTER BLEEDS HAVE BEEN SHUT DOWN.  CHECKED OVERFLOW MANUAL VALVE AND FILL VALVES AND NO LEAKS NOTED.  NO WATER LEAKS NOTED IN SYS EITHER.  SYS OPERATES FINE WITH BLEED.  NO PROBLEMS NOTED NOW, HAS HISTORY.  VALVES CHECKED FOR LEAKS OF AIR OR WATER, NONE FOUND.  UNABLE TO T/S FURTHER.  FLAGGED FOR EG ASSISTANCE.
